# SDR DHL200072417C

- Difficulty date: March 17, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND MAIN CARGO COMPT SEAT TRACK HAS CORROSION AT BS 970 LBL 24.  CUT OUT DAMAGED SECTION OF SEAT TRACK FROM STA 950D TO 950F LBL 24 AS PER B727 SRM 53-10-5 FIG 7.  MADE SEAT TRACK SECTION AND TRANSFER HOLES, TREATED AND PRIMED IAW SRM 53-10-5.  INSTALLED SEAT TRACK SECTION STA 950D-950 LBL 24 IAW SRM 53-10-5 FIG 7.
